Propranolol overdose how much

Common Questions and Answers about Propranolol overdose how much

inderal

Recently, however, (as in, the past 4 days) I seem to have reached a point where a dose is either not enough (I'll wait an hour and it still does absolutely nothing) or far too much. When I say far too much, I mean it will give me X amount of side effects but I won't see a single hint of a positive effect. I'm very used to taking 15-40 mgs and recieving the side effects Im looking for: Alertness, productivity, chipper mood, talkative, sweating, shaking..
Xanax is not a very long acting benzodiazepine, so if he/she let too much time go by without taking it then the withdrawal is extremely dangerous from benzos. seizures, stroke, and can be fatal. A few of my friends doind coke all the time and drinking of course would take 5 or 6 2mg xanax bars at a time and 6 or 7 somas to go to sleep each night and one of them had a heat attack at 25 yrs. old because he stopped taking the xanax for over a week. You'd think it was the coke and alcohol right?
I know you write this in Oct of 09 but it would really help me if you can tell me how you are doing now and how you got over this. This drug has ruined my outlook on life.
i have now had these head shakes for 3 years, and i really dont know how much more i can take. Not only is it unbelievebly irritating but i also find it extremely embarrasing. As i Said almost all my symptoms are the same as yours, but i donot have problems when holding anything although i do get a slight stammer when im talking if my head starts shaking, although inthink this is a concentration thing rather than part of the problem.
Yet once I got on the Lorazepam and the GABA chemicals were able to soothe the anxiety and panic levels in my brain I felt MUCH better. I used to get lightheaded/dizzy spells, but it was purely anxiety/panic and not from the Toprol XL/Metoprolol Succinate ER. The Lorazepam took care of that as well.
How can you consider or how much (MG) can you say that a person is OD (overdose) under cardizem and atenolol?
iam 19 now and have learn and changed much since then but still come into great difficulty. i am currently on 3 300mg lithium, 1 7.5mg zopiclone, 1mg risperidone and 1 tablet twice daily of propranolol 20mg ( for shakes and tension ) this brings me to my question...i have been looking at medication for anxiety and so forth and came across the drug Xanax. And upon reading all i could on it it has giving me a little hope. while in person i beat down the fear and anxiety and panic on the outside.
Based on my observation as a panic attackee myself, panick attacks are probably linked to how much sodium there is in a person's bloodstream, and not drinking adequate water to hydrate the body enough. I've never had a panic attack up until that night I had way too much Sushi smothered generously in soy sauce, I woke up shorty after falling asleep with heightened senses, clinching my left breast like I'm moments from death....
Talk about feeling foolish, but I feel even more foolish when I am speaking with a client about a million dollar deal and they can see my nevousness. How much confidence would they have in me. My coworkers have never asked about my turtlenecks but I'm sure they are curious. It's just an embarassing problem to have. I have tried the beta blocker and antihistimines (sp?) and they really have not helped at all.
Hi, how are you? Can you give some more details as to which part or whole of upper body does involve in the tremors you suffer from? Do you correlate with the initiation of these episodes with any particular event? You might be having a rhythmic movement disorder, which more or less resembles the symptoms or even age related. Has your doctor done a sleep study?
I have seen several doctors and specialists (including second opinions) to include neurologists, infectious disease docs, etc. I have had pretty much every test under the sun (HIV, MRIs, EMGs, EEGs, Sleep Studies, Western Blot, and the list goes on and on) and everything has come back normal except for 1 and I will go into that further down. Ok, so let's get on to my symptoms. At times I have this feeling of an inner tremor of sorts.
Hi, The causes of your symptoms could be Generalised Anxiety Disorder, Anemia, Acid base imbalance, Chemical poisoning, Herbal agent overdose (Ginseng), Multiple sclerosis, Amyotrophic lateral sclerosis, Magnesium deficiency or adverse effect of medications. Please consult a physician for complete examination and investigations. Please go for EKG, Holter’s test, MRI of the brain and spine and EMG and nerve conduction studies to help in the diagnosis.
) In fact, I'll probably start taking it again. Sorry if I hijacked your thread, I just wanted to relate how much I know how you feel. I have only a very slight history of anxiety in my life, and it was only after drinking uncontrollably that it became a problem. You seem to be in the same boat. I see you haven't made a post since May 10th, 2 months ago, so I really would like to hear how you are doing.
I saw another post about atrial fibrillation and stomach gas possible association or connection. I too have the same thing so it may not be all in your head if your suspect this to be the case. Most dr.'s think your crazy or never heard of this when you even suggest it. Thats whats wrong with most dr's atleast in my experience in that they don't think outside the box enough possibly because this is what they learned.
It seemed even hard to lift! It was anxiety related. Our bodies can do so much to us! Aside from a pinched nerve or syatica (spelling?) and your heart is fine (thank goodness!) that is what it is! Notice how it goes away when you are exercising...you are releasing anxiety and stress when you do that and it isn't building up inside. You do not need to be overstressed or over anxious to have anxiety symptoms...as a matter of fact, I get more symptoms when my life seems the calmest!
MedHelp Health Answers